On Gröchenig, Heil, and Walnut's proof of the local three squares theorem

Kristian Seip Department of Mathematical Sciences, Norwegian University of Science and Technology

TBD mathscidoc:1701.332932

Arkiv for Matematik, 38, (1), 93-96, 1999.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:58 uploaded by arkivadmin ] [ 574 downloads ] [ 0 comments ]
@inproceedings{kristian1999on,
  title={On Gröchenig, Heil, and Walnut's proof of the local three squares theorem},
  author={Kristian Seip},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203558228655741},
  booktitle={Arkiv for Matematik},
  volume={38},
  number={1},
  pages={93-96},
  year={1999},
}
Kristian Seip. On Gröchenig, Heil, and Walnut's proof of the local three squares theorem. 1999. Vol. 38. In Arkiv for Matematik. pp.93-96. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203558228655741.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved